Translator Disclaimer
Feb 2017 Coefficient estimates for subclass of analytic and bi-univalent functions defined by differential operator
Saideh Hajiparvaneh, Ahmad Zireh
Author Affiliations +
Tbilisi Math. J. 10(2): 91-102 (Feb 2017). DOI: 10.1515/tmj-2017-0028

Abstract

In this paper, we introduce and investigate a subclass $N_{\Sigma}^{h, p}(n, \delta, \mu, \lambda) $ of analytic and bi-univalent functions in the open unit disk $\mathbb{U}$. Upper bounds for the second and third coefficients of functions in this subclass are founded. Our results, which are presented in this paper, generalize and improve those in related works of several earlier authors.

Citation

Download Citation

Saideh Hajiparvaneh. Ahmad Zireh. "Coefficient estimates for subclass of analytic and bi-univalent functions defined by differential operator." Tbilisi Math. J. 10 (2) 91 - 102, Feb 2017. https://doi.org/10.1515/tmj-2017-0028

Information

Received: 25 January 2017; Accepted: 15 February 2017; Published: Feb 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1364.30021
MathSciNet: MR3635801
Digital Object Identifier: 10.1515/tmj-2017-0028

Subjects:
Primary: 30C45
Secondary: 30C50

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 2 • Feb 2017
Back to Top